Loperamide Gone Wrong (Possible Journal) - Part 4

By girlondrugs · Jan 27, 2015 · ·
  1. Hi cielochick, i wish I could do the taper like you but not only do I not have the money for it, it seems as though the relief of the pills don't last as long the lower you go on the taper. I know the latter is just an excuse, because I could easily (if I wanted) just time the pills when I took them so I would a little groggy during the day but be able to sleep at night and not feel so aggy in the mornings.

    I just don't want to do that honestly. I took my last pills (43 of them) at around 11:30 or 12. It is now 12:30 am and they haven't really done anything. My last dose of 65 pills on yesterday only lasted a good 15 hrs which did make me a little upset. So I said instead of taking my last now I will wait until I'm about to go to bed. Ha! I kind of knew they wouldn't do anything though. Sigh.

    Anywho I'm actually excited to be going through withdrawals. Yes excited! It's the one thing that separates this time from all the ones before is that I'm actually excited to be going throught the pain. Why? Cause I know it'll be over soon. It's like one day I will be okay. one day soon I won't have to rely on pills for happiness, or taking them just because I was once afraid of withdrawals. One day soon I won't have to worry about how I'm going to buy them, when the effects will wear off, none of that. Like I'm legit excited.

    By best friend told me "one day at a time" and of course i had heard it before, but when it comes from one of your best friends it really means something. And I hope and pray this time will be my last time.

    I need it to be because I'm tired. Just tired.

    girlondrugs added 50 Minutes and 8 Seconds later...

    Just had one of the best cries of my life. Anyone that knows me, knows that I hardly ever cry. It just felt like I needed too.

    I hate the fact that I took it upon myself to try some of my father's pills about 3 yrs ago. God gave me so many opportunities to quit and I kept going back. I know everything happens for a reason so I won't question it. I just know right now..right now. I can't go back.

    It's not a pity party. but it is okay to cry right?

Comments

  1. cielochick
    Very healing to cry. Many of us on this site are uncomfortable with our feelings and we find a magic pill that takes them away. Much better to feel what you feel and cope with it without turning to something outside yourself. Feelings are all over the board when you're withdrawing, just accept it. You will be able to trust your feelings again in time. All your neurotransmitters & receptors have to re-regulate. If you can keep your life regrets to this brief season of tramadol & immodium in your young life, imagine what a rich, joyful life you can have. Learn from the blip, get your eyes out of the rear-view mirror and keep reaching forward.
  2. Jungledog
    Found your thread. If you can taper the loperamide slowly, this would be best but there is a very real risk of fatal heart problems with loperamide. So the sooner you stop the better.

    Can you get clonidine or gabapentin for comfort? They really helped my symptoms. I also found kratom to be a great help; easier to taper, safer, and no high (at least for me). If it is legal in your area, this could be a good choice.

    If you decide cold turkey, try to get comfort meds and just get through it. My first month off loperamide (while on kratom taper) was rough. It took awhile to get out of my system. But it does end and we are here to support you.

    Love to you.
To make a comment simply sign up and become a member!